32% off Perrigo Cold & Flu Multi-Relief Capsule 16's

Special Price €5.00 €7.30
In stock
In stock
SKU
E5654F13650F8FD9
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

Relief from both cold and flu symptoms, including sinus pain, congestion and head colds.

Perrigo Cold & Flu Multi-Relief Capsules medicine is used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness (high temperature). It can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

Perrigo Cold & Flu Multi-Relief Capsules, Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine 6.1 mg. For the relief of symptoms of colds, flu, sinusitis and chesty coughs. Do not take with any other paracetamol-containing products or with any other flu, cold, decongestant products or cough suppressants. Always read the leaflet.

Symptomatic Relief for:

  • Aches & Pains
  • Congestion
  • Fever
  • Chesty Cough
  • Sore Throat

No Related Posts

Products from the same brand

We can't find products matching the selection.